I am a homoeopath writing on behalf of a patient who has given full permission for me to share with you the details of her case. She collapsed suddenly with complete paralysis from the neck down in February 1991. Two weeks before her illness, she had been given an anti tetanus injection the first vaccine she had ever had in her life.
Various diagnoses have been suggested, including Guillain-Barre syndrome and spinal thrombosis. All tests, however, have been clear or negative. A MRI scan and myelogram [x-ray of the spinal cord] were clear. There is no evidence to suggest cerebral haemorrhage. She has suffered many complications, including pneumonia, and shows sensitivity to many drugs.Currently, her symptoms are:
Full sensation she is extra sensitive to touch.
Paralysis which was formerly total. Now, she is able to move her left arm gradually and there is slight movement in her right wrist.
Spasms these involuntary movements, where her knees jerk up, are worse when lying down. When the paralysis initially set in, the spasms affected more of her body, including her jaw.
Pain both from the spasms and the extra sensitivity.
She is currently reducing her dosage of Baclofen under advice from her consultant neurologist because it does not help the spasms. When necessary, she takes soluble Disprin but is reluctant to take any other drugs as she has reacted adversely to so many drugs since becoming ill.
Both she and her husband believe there is a direct connection between the anti tetanus vaccine and her symptoms. The neurologist now cautiously suggests a "presumptive diagnosis of tetanus". Interestingly, her grown up daughter had a severe reaction when she had an anti tetanus injection at the age of 12 and still suffers occasionally with pain in the affected leg.
I am currently supporting this patient with homoeopathic remedies with strong anti tetanus indications; my main aim is to clear what I see as vaccine damage. Homoeopathic treatment was started 19 months after she became ill. T J, Ipswich......
So much for tetanus as the ultra safe vaccine it has been made out to be. The drug is on record as causing high fever, pain, nerve damage to the inner ear, anaphylactic shock and degeneration of the nervous system. We also know that many vaccines, such as the flu and the BCG, cause Guillain-Barre paralysis. The New England Journal of Medicine (26 November 1981) reported that tetanus booster can cause T-lymphocyte blood count ratios to temporarily plunge to below normal levels similar to that of AIDS victims. This may account for her pneumonia and what appears to be poor resistance to opportunistic infection.
The best possible situation is to treat this like a case of AIDS or M E and to have your patient also monitored by an experienced nutritional therapist who is used to dealing with nervous system and immune problems and can introduce some heroic nutritional measures to help you undo the damage done by this shot.